The Annals of Mathematical Statistics

Properties of Polykays of Deviates

P. S. Dwyer

Full-text: Open access

Abstract

The purpose of this paper is to present formulae and to examine fundamental properties of polykays of deviates which are here called $d$-statistics. In particular, formulae for $d$-statistics in terms of polykays having no unit subscripts are presented, relations involving the $d$-statistics are derived, and application is made to finite moment formulae involving the sample mean.

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1167-1173.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703274

Digital Object Identifier
doi:10.1214/aoms/1177703274

Mathematical Reviews number (MathSciNet)
MR165631

Zentralblatt MATH identifier
0124.11202

JSTOR
links.jstor.org

Citation

Dwyer, P. S. Properties of Polykays of Deviates. Ann. Math. Statist. 35 (1964), no. 3, 1167--1173. doi:10.1214/aoms/1177703274. https://projecteuclid.org/euclid.aoms/1177703274


Export citation